# SDR CALA0800610

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 29,355 hours, 15,161 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 65C2584151
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRAILING EDGE DAMAGED ON RIGHT-HAND SIDE 30 INCHES BELOW LOWER STATIC DISCHARGE WICK.  REPAIRED RUDDER TRAILING EDGE AT STATION 220 PER CONTINENTAL EC/RA 5540-01251 INIT FIRST CALCULATED REBALANCE PER CONTINENTAL EC/RA 5100-02041 COMPLIED WITH, NEW MOMENT IS + 367.94, NO ADDITIONAL WEIGHTS REQUIRED.
